MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC BLUE

MIO¿; INSET II 80/6 PCC BLUE
Lot Number 5217374
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient stated that the tubing got detached from the body and site location was lower abdomen.The location of detachment was quick release.She was unsure whether the pump was located on the counter or attached to her pants.She was not able to use the infusion as the issue occurred right away.Infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump wasn't dropped with the set connected to the body.No further information available.
 
Event or Problem Description
On 16-oct-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 set), showed that the tubing was detached from the tubing connector (missing glue).Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient stated that on (b)(6) 2018, the infusion set's tubing got detached from the body and site location was lower abdomen.The location of detachment was quick release.She was unsure whether the pump was located on the counter or attached to her pants.She was not able to use the infusion as the issue occurred right away.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump wasn't dropped with the set connected to the body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key8211615
Report Number3003442380-2019-00102
Device Sequence Number11269042
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2020
Device Lot Number5217374
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date10/16/2019
Patient Sequence Number1